A 19-year-old female asked:
Disclaimer

im on the implanon birth control, is having my period for a month and a half normal? can i become anaemic?

2 doctor answers
Dr. Adam Newman
28 years experience Obstetrics and Gynecology
Yes and yes: Some women will have longer bleeding, so talk to your obgyn and see what they can do. If you bleed enough, you can certainly become anemic, so check that as well. Good luck.
Answered on Apr 15, 2019
3
3 thanks
Dr. Gurmukh Singh
48 years experience Pathology
Agree with Dr. N: This prolonged bleeding is not normal and you need to see your doctor. Take oral iron and multivitamin supplements to prevent anemia. Have a healthy diet, exercise 30 minutes/day, drink plenty of water, have safe sex, no tobacco alcohol weed or street drugs. For nutrition: http://www.choosemyplate.gov/. Get HPV vaccine
Answered on Apr 15, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Stephen Pappachen
21 years experience Obstetrics and Gynecology
Yes: This is within the normal range. If it persists for more than 2-3 cycles, get it checked out. Although, many times, such irregularity can lasts long ... Read More
A 18-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Check preg test: Over the counter pregnancy tests are cheap and reliable. Go do one and then you will know and you won't have to worry about it any more. If you don't ... Read More
A 20-year-old female asked:
Dr. John cuong Doan
17 years experience Family Medicine
Your hormones are: in flux, with both estrogen and progesterone being regulated by your body to get back to normal cycle. With the Implanon then you have a definite amo ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Clarene Cress
Specializes in Pediatrics
Normal: Irregular periods and spotting are very common for the first 3 months after the placement of the implant, and then menses usually are very light after ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month